# SDR DALA2022050203092

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,758 hours, 22,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Epr System
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 POWER RESERVOIR OF 1R DOOR WAS FOUND WITH LOWER PRESSURE (IN REFERENCE AT AMDS. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00047: EMERGENCY POWER RESERVOIR WAS REMOVED AND SEVICEABLE EMERGENCY POWER RESERVOIR WAS INSTALLED PER B757-300 AMM 52-11-30. (2215197)
